# SDR 2024FA0000859

- Difficulty date: November 21, 2024
- Submitted: November 21, 2024
- Operation: General aviation
- Aircraft: N315QS
- Make and model: Cessna 680A
- Aircraft serial: 6800220
- Aircraft time: 13,799 hours, 9,175 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MLG WHEEL WELL AFT SPAR, FWD FACE HAS 1 AREA OF CORROSION INBD OF WS 37.00. MECHANICALLY REMOVED CORROSION LOCATED IN LH MLG WHEEL WELL, AFT SPAR, FWD FACE INBD OF WS 37.00 APX 21 INCHES IAW C680 SRM 51-70-02. FOUND CORROSION BLEND TO BE BEYOND LIMITS IAW C680 SRM 51-70-02 EXCEEDING .002" OF MATERIAL REMOVED FROM NOMINAL SKIN THICKNESS. REPAIRED CORROSION BLEND IAW NETJETS ENGINEERING RFTS-112239 REV.0, TITLE: N315QS (680-0220) LH MLG WHEEL WELL AFT SPAR CORROSION ON THE FWD SIDE, DATED: 11/13/2024.
